Please use this identifier to cite or link to this item:
Title: A comprehensive survey on the quickest path problem
Authors: Pascoal, Marta 
Captivo, M. 
Clímaco, João 
Issue Date: 2006
Issue Date: 2006
Citation: Annals of Operations Research. 147:1 (2006) 5-21
Abstract: Abstract This work is a survey on a special minsum-maxmin bicriteria problem, known as the quickest path problem, that can model the transmission of data between two nodes of a network. Moreover, the authors review the problems of ranking the K quickest paths, and the K quickest loopless paths, and compare them in terms of the worst-case complexity order. The classification presented led to the proposal of a new variant of a known K quickest loopless paths algorithm. Finally, applications of quickest path algorithms are mentioned, as well as some comparative empirical results.
DOI: 10.1007/s10479-006-0068-x
Rights: openAccess
Appears in Collections:FEUC- Artigos em Revistas Internacionais
FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf449.26 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Aug 19, 2019

Download(s) 50

checked on Aug 19, 2019

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.